# SDR ASAA2019033128843

- Difficulty date: March 31, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 6,451 hours, 1,670 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7430 · Ignition Switching
- Part: Igniter
- Part number: 5172124
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 2 IGNITION B  FAULT GROUNDED - YES. #2 EXCITER & #2 IGINITION LEAD WERE PREVIOUSLY REPLACED DEFECT 8038515 & 8056845 RESPECTIVELY. HARNESS FOUND FUSED TO IGNITER HARNESS (IGNITER LEAD) & IGNITER REPLACED IAW AMM 71-51-43 & AMM 74-21-10 SYSTEM TEST OK ALSO ENG RUN WAS ACCOMPLISHED . THIS CLOSED MDDR 65235 MCC NOTIFIED MEL LIST UPDATED.
